| Model Number |
A3SR01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Purulent Discharge (1812); Pocket Erosion (2013); Bacteremia (4846)
| Date of Event |
07/03/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately three weeks post implant, the implantable pulse generator (ipg) system was explanted due to a pocket infection.Purulent liquid was discharged with the initial excision and found throughout the pocket.The incision was extended to allow exploration of the pus and purulent tissue was excised.The organism was identified as bacteremia.No further patient complications have been reported as a result of this event.